Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 109235, 14 pages
http://dx.doi.org/10.1155/2012/109235
Research Article

Kink Waves and Their Evolution of the RLW-Burgers Equation

1School of Mathematics, Chengdu University of Information Technology, Sichuan, Chengdu 610225, China
2School of Computer Science Technology, Southwest University for Nationalities, Sichuan, Chengdu 610041, China

Received 13 March 2012; Revised 26 May 2012; Accepted 11 June 2012

Academic Editor: Victor M. Perez Garcia

Copyright © 2012 Yuqian Zhou and Qian Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper considers the bounded travelling waves of the RLW-Burgers equation. We prove that there only exist two types of bounded travelling waves, the monotone kink waves and the oscillatory kink waves. For the oscillatory kink wave, the regularity of its maximum oscillation amplitude changing with parameters is discussed. Exact expressions of the monotone kink waves and approximate expressions of the oscillatory ones are obtained in some special cases. Furthermore, all bounded travelling waves of the RLW-Burgers equation under different parameter conditions are identified and the evolution of them is discussed to explain the corresponding physical phenomena.